# SDR VNAA20250716018

- Difficulty date: June 3, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 (4 EAS) RH AND (4 EAS) LH BTW FS 379.00 TO FS 669.40 AT PASSENGER COMPARTMENT.  EVALUATED, SIDE SEAT RAIL STGR 15 (4 EAS) RH AND (4 EAS) LH BTW FS 379.00 TO FS 669.40 AT PASSENGER COMPARTMENT ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A01 AND REPLACED PER CRJ-900 AMM 53-00-49.
